# SDR SWIA202164283

- Difficulty date: November 18, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA18418-601R-57-21-1707 RH 929SW-PR - RH MLG TRUNNION HAS 3 HOLES THAT ARE CRACKED. COMPLIED WITH REO 601R-57-21-1707. THIS IS A SAFE LIFE REPAIR. REPLACEMENT IS DUE 20745 FC FROM INCORPORATION OF REPAIR  DUE BY TAC 42070, PART NUMBER:   - , SERIAL NUMBER: 7703, POSITION:    (C CHECK RO 02-12-2022)   REMOVED AND REPLACED RH WING TRUNNION FITTING WITH NEW PN 601R10068-6  REF BOMBARDIER LETTER RIL # 3690 REV NC DATED OCT 16 2014, MHIRJ REO 601R-57-21-3560 REV -- DATED 2022-01-21. AND CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY.
